Positive definite symmetric functions on finite-dimensional spaces II

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Integral representations for the density functions of absolutely continuous α-symmetric random vectors are derived, and general methods for constructing new α-symmetric distributions are presented. An explicit formula, for determining the spectral measure of a symmetric stable random vector from its characteristic function, is obtained.

Original languageEnglish (US)
Pages (from-to)325-329
Number of pages5
JournalStatistics and Probability Letters
Volume3
Issue number6
DOIs
StatePublished - Jan 1 1985

Fingerprint

Positive Definite Functions
Symmetric Functions
Random Vector
Symmetric Distributions
Spectral Measure
Absolutely Continuous
Characteristic Function
Density Function
Integral Representation
Explicit Formula
Density function
Characteristic function
Integral

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

@article{7137f42098df4f268cf217eb8e6e2c8f,
title = "Positive definite symmetric functions on finite-dimensional spaces II",
abstract = "Integral representations for the density functions of absolutely continuous α-symmetric random vectors are derived, and general methods for constructing new α-symmetric distributions are presented. An explicit formula, for determining the spectral measure of a symmetric stable random vector from its characteristic function, is obtained.",
author = "Donald Richards",
year = "1985",
month = "1",
day = "1",
doi = "10.1016/0167-7152(85)90065-3",
language = "English (US)",
volume = "3",
pages = "325--329",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "6",

}

Positive definite symmetric functions on finite-dimensional spaces II. / Richards, Donald.

In: Statistics and Probability Letters, Vol. 3, No. 6, 01.01.1985, p. 325-329.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Positive definite symmetric functions on finite-dimensional spaces II

AU - Richards, Donald

PY - 1985/1/1

Y1 - 1985/1/1

N2 - Integral representations for the density functions of absolutely continuous α-symmetric random vectors are derived, and general methods for constructing new α-symmetric distributions are presented. An explicit formula, for determining the spectral measure of a symmetric stable random vector from its characteristic function, is obtained.

AB - Integral representations for the density functions of absolutely continuous α-symmetric random vectors are derived, and general methods for constructing new α-symmetric distributions are presented. An explicit formula, for determining the spectral measure of a symmetric stable random vector from its characteristic function, is obtained.

UR - http://www.scopus.com/inward/record.url?scp=0040072717&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040072717&partnerID=8YFLogxK

U2 - 10.1016/0167-7152(85)90065-3

DO - 10.1016/0167-7152(85)90065-3

M3 - Article

AN - SCOPUS:0040072717

VL - 3

SP - 325

EP - 329

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 6

ER -